# SDR UALA2013042902992

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1710 S13-14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENTED BS 1710, S13-14R.  DENT FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  CUT OUT DAMAGED AREA AND FABRICATED A REPAIR DOUBLER AND FILLER IAW REO G12472, REV B AND EVA 72079.  MAJOR REPAIR.
